# SDR HNAA2025112000770

- Difficulty date: October 12, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,346 hours, 41,464 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F077360 VERTICAL STABILIZER LH DRAG ANGLE HAS POSSIBLE CRACK AT FR 76.  REMOVED CRACKED VERTICAL STABILIZER LH DRAG ANGLE AT FR 76 IAW EMB145 SRM 51-40-02 AND SRM 51-20-03 AND INSTALLED SERVICEABLE VERTICAL STABILIZER LH DRAG ANGLE AT FR 76. IAW EMB 145 SRM 53-31-01RE. & SRM 51-40-02.
